Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Ledyaev Yurii Semenovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. Yu. S. Ledyaev, “Criteria for Convexity of Closed Sets in Banach Spaces”, Proc. Steklov Inst. Math., 304 (2019), 190–204  mathnet  crossref  crossref  isi  elib  scopus

   2012
2. Yu. S. Ledyaev, J. S. Treiman, “Sub- and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions”, Russian Math. Surveys, 67:2 (2012), 345–373  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)

   2011
3. Yuri S. Ledyaev, “On analytical solutions of matrix Riccati equations”, Proc. Steklov Inst. Math., 273 (2011), 214–228  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib
4. F. Clarke, Yu. Ledyaev, M. d. R. de Pinhoário, “An extension of the Schwarzkopf multiplier rule in optimal control”, SIAM J. Control Optim., 49:2 (2011), 599–610  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)

   2010
5. Yuri S. Ledyaev, Richard B. Vinter, “Discontinuous feedback in nonlinear control: Stabilization under persistent disturbances”, Proc. Steklov Inst. Math., 268 (2010), 222–241  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019